Alert archive / California / Wind Advisories in 2008
Wind Advisory 53, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 24, 2008, 4:03 AM PST for Riverside County, San Diego County, California. It took effect at Feb 24, 2008, 12:00 PM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2008, 4:03 AM PST (12:03 UTC)
- In effect from
- Feb 24, 2008, 12:00 PM PST
- Expired
- Feb 24, 2008, 8:00 PM PST
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 241203 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 403 AM PST SUN FEB 24 2008 ...STRONG ONSHORE WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY THIS EVENING... .A PACIFIC STORM MOVING INLAND ALONG THE WEST COAST WILL BRING STRONG GUSTY ONSHORE WINDS TO THE MOUNTAINS AND DESERTS THROUGH EARLY THIS EVENING. CAZ058-242015- /O.EXT.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN DIEGO COUNTY MOUNTAINS- 403 AM PST SUN FEB 24 2008 ...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH STRONGEST GUSTS TO 60 MPH NEAR THE RIDGETOPS AND ON DESERT SLOPES. WINDS WILL DECREASE TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ055-056-060-242015- /O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 403 AM PST SUN FEB 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH ON RIDGETOPS AND DESERT SLOPES WITH STRONGEST GUSTS TO 75 MPH. WINDS WILL DECREASE TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-242015- /O.UPG.KSGX.HW.A.0008.080224T1800Z-080225T0400Z/ /O.NEW.KSGX.WI.Y.0053.080224T2000Z-080225T0400Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 403 AM PST SUN FEB 24 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL GUST TO 55 MPH NEAR THE FOOTHILLS. WINDS WILL DECREASE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. THE WINDS MAY GENERATE AREAS OF BLOWING SAND AND DUST WITH VISIBILITY LESS THAN ONE QUARTER MILE AT TIMES. $$ MARTIN
2 follow-up statements
000 WWUS76 KSGX 242053 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1253 PM PST SUN FEB 24 2008 ...STRONG ONSHORE WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY THIS EVENING... .A PACIFIC STORM MOVING INLAND OVER THE WESTERN STATES WILL CONTINUE TO BRING STRONG WESTERLY WIND FLOW FROM THE PACIFIC INTO THE MOUNTAINS AND DESERTS THROUGH EARLY THIS EVENING. CAZ055-056-060-250400- /O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 1253 PM PST SUN FEB 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH ON RIDGE TOPS AND DESERT SLOPES WITH STRONGEST GUSTS TO 75 MPH. WINDS WILL DECREASE TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ058-250400- /O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN DIEGO COUNTY MOUNTAINS- 1253 PM PST SUN FEB 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH STRONGEST GUSTS TO 60 MPH NEAR THE RIDGE TOPS AND ON DESERT SLOPES. WINDS WILL DECREASE TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-250400- /O.CON.KSGX.WI.Y.0053.000000T0000Z-080225T0400Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1253 PM PST SUN FEB 24 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS WILL GUST TO 55 MPH NEAR THE FOOTHILLS. THE WINDS WILL DECREASE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. THE WINDS MAY GENERATE AREAS OF BLOWING SAND AND DUST WITH VISIBILITY LESS THAN ONE QUARTER MILE AT TIMES. $$ MARTIN/SMALL
000 WWUS76 KSGX 250349 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 749 PM PST SUN FEB 24 2008 CAZ055-056-060-250500- /O.EXP.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 749 PM PST SUN FEB 24 2008 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING. $$ CAZ058-250500- /O.EXP.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/ SAN DIEGO COUNTY MOUNTAINS- 749 PM PST SUN FEB 24 2008 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING. $$ CAZ061-062-250500- /O.EXP.KSGX.WI.Y.0053.000000T0000Z-080225T0400Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 749 PM PST SUN FEB 24 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. $$ DA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 9:30 PM PST, 6 hours 33 minutes earlier.
Area forecast discussion, Feb 23, 9:30 PM PST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST SAT FEB 23 2008 .SYNOPSIS...A PACIFIC STORM WILL BRING RAIN TONIGHT AND SUNDAY...HEAVY AT TIMES...WITH SNOW AT THE HIGHER ELEVATIONS. THIS STORM WILL ALSO BRING LOCAL STRONG GUSTY WINDS...MAINLY IN THE MOUNTAINS AND DESERTS. HIGH SURF WILL AFFECT THE BEACHES LATE SUNDAY THROUGH TUESDAY. FAIR AND WARMER WEATHER WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE BUILDS. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-TUE)...OVERRUNNING MOISTURE IN THE WARM SECTOR WAS PRODUCING LIGHT SHOWERS THIS EVENING...MAINLY IN THE NW AREAS. THE 00Z NKX SOUNDING SHOWED MID TO HIGH LEVEL MOISTURE IN STRONG WSW WINDS ALOFT WITH COOLING THROUGH MOST OF THE COLUMN...BUT ESPECIALLY AROUND 850 MB. A VIGOROUS COLD FRONT ASSOCIATED WITH THE STRONG UPPER LOW CENTERED OFF OF NRN CA WILL MOVE ONSHORE EARLY SUN MORNING. LIGHT WARM SECTOR RAIN WILL CONTINUE AND BECOME MORE WIDESPREAD AHEAD OF THE FRONT. EXPECT A PERIOD OF MODERATE TO HEAVY PRECIP WITH THE FRONT LATE TONIGHT AND EARLY SUN MORNING. THE HEAVY RAIN COMBINED WITH ALREADY SATURATED SOIL WILL CAUSE THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN. STRONG GUSTY WINDS WILL ACCOMPANY THIS SYSTEM AND CONTINUE INTO SUN NIGHT WITH THE STRONGEST WINDS IN THE MOUNTAINS AND LOCALLY INTO THE HIGH DESERTS GUSTING NEAR 60 MPH. THE SNOW LEVEL WILL START OUT QUITE HIGH AND THEN BE AROUND 7000 FT WITH THE FRONT. THE SNOW LEVEL WILL DROP TO AROUND 5500 FT BEHIND THE FRONT BUT MOST OF THE PRECIP WILL BE OVER BY THEN. THERE COULD BE A FOOT OR TWO OF SNOW AT THE HIGHER ELEVATIONS. RAINFALL ESTIMATES ARE... COASTAL AREAS.......0.50 TO 1.50 INCHES INLAND VALLEYS......0.75 TO 1.75 INCHES FOOTHILLS...........1.25 TO 2.25 INCHES MOUNTAINS...........2 TO 3 INCHES...WITH LOCAL AMOUNTS TO 5 INCHES HIGH DESERTS........0.25 TO 0.60 INCHES LOWER DESERTS.......0.05 TO 0.30 INCHES. THE SHOWERS WILL TAPER OFF SUN AFTERNOON BUT RESIDUAL MOISTURE...ISLAND EFFECT AND OROGRAPHICS MAY CONTINUE A FEW SHOWERS INTO SUN NIGHT WITH SCT TO BKN CLOUDS LINGERING INTO MON. OFFSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSED TUE WITH MOSTLY CLEAR SKIES. WARMER MON THEN MORE WARMING TUE..ESPECIALLY W OF THE MOUNTAINS. && .LONG TERM (WED-SAT)...FAIR AND MILD WEATHER UNDER HIGH PRESSURE WITH WEAK OFFSHORE FLOW WILL PREVAIL THROUGH MOST OF THE LONG TERM. HOWEVER...A COUPLE OF WEAK SHORT WAVE TROUGHS COULD BRING A FEW MORE CLOUDS AND SLIGHT COOLING THU AND AGAIN SAT. && .AVIATION... 240430Z...EXPECTING WIDESPREAD LIGHT PRECIP TONIGHT DUE TO OVERRUNNING BUT BASES SHOULD REMAIN FAIRLY ELEVATED WITH VSBYS GREATER THAN 6SM. A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN AREAS BETWEEN 08-12Z AND SPREAD SOUTH THROUGH ABOUT 21Z. BASES WILL RAPIDLY DROP TO 1000 FT MSL OR LOWER WITH THE MAIN FRONTAL BAND AND PRECIP WILL BECOME HEAVY AT TIMES. VSBY SHOULD REMAIN 2SM OR GREATER IN MOST AREAS WITH LOCAL VISIBILITY TO 1/2SM IN HEAVY RAIN. WIND GUSTS COULD BE NEAR AIRPORT WEATHER WARNING CRITERIA AT KSAN TOMORROW MORNING. STRONG WINDS OVER THE MOUNTAINS AND DESERTS WILL RESULT IN MOUNTAIN WAVE / ROTOR ACTIVITY AND ASSOCIATED UP AND DOWNDRAFTS SUNDAY. SHOWERS EXPECTED TO LINGER SUNDAY AFTERNOON AND EVENING BEHIND THE FRONT...ESPECIALLY INLAND. CLEARING EARLY MONDAY MORNING. && .MARINE... 240430Z...SOUTH WINDS WILL INCREASE TONIGHT AS THE FRONT MOVES CLOSER. WINDS EXPECTED TO BE SMALL CRAFT ADVISORY LATE TONIGHT THROUGH SUNDAY MORNING. A STRONG COLD FRONT WILL MOVE IN LATE TONIGHT THROUGH SUNDAY MORNING WITH HEAVY RAIN AT TIMES AND HAZARDOUS SAILING CONDITIONS. WINDS WILL DECREASE LATE SUNDAY MORNING...TURNING TO THE SOUTHWEST AND THEN BECOME WEST AND WEAKEN FURTHER SUNDAY AFTERNOON. SHOWERS SUNDAY AFTERNOON...DECREASING THROUGH SUNDAY NIGHT. THIS SYSTEM WILL CAUSE A LARGE WEST SWELL TO MOVE IN BY LATE SUNDAY AFTERNOON. THEREFORE A HIGH SURF ADVISORY HAS BEEN ISSUED FROM LATE SUN AFTERNOON THROUGH TUE MORNING WHEN THE SURF IS EXPECTED TO DECREASE BELOW SEVEN FEET. ALSO THERE WILL BE SMALL CRAFT HAZARDOUS SEAS DURING THIS PERIOD. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY. SEE LAXNPWSGX. WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY. SEE LAXWSWSGX. FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO... WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT THROUGH SUNDAY. SEE LAXFFASGX. HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS FOR SUNDAY. SEE LAXNPWSGX. HIGH SURF ADVISORY AND POTENTIAL BEACH EROSION LATE SUNDAY AND MONDAY. SEE LAXCFWSGX. SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH MONDAY. SEE LAXCWFSGX. && PUBLIC...DA AVIATION...SV
Hazardous weather outlook, Feb 23, 4:00 PM PST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST SAT FEB 23 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-241200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 PM PST SAT FEB 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... REMAINDER OF TODAY AND TONIGHT. A PACIFIC STORM WILL BRING RAIN WITH SNOW AT THE HIGHER ELEVATIONS AND LOCAL STRONG GUSTY WINDS TONIGHT AND SUNDAY. THE FOLLOWING WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT... HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY. WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY. FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO... WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT THROUGH SUNDAY. HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS FOR SUNDAY. SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH SATURDAY. A STORM WILL CONTINUE TO AFFECT THE AREA SUNDAY INTO MONDAY. THE FOLLOWING WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT... HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY. WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY. FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO... WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT THROUGH SUNDAY. HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS FOR SUNDAY. SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH MONDAY. HIGH SURF ADVISORY AND POTENTIAL BEACH EROSION LATE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER SKYWARN ACTIVATION MAY BE NEEDED LATER TONIGHT AND SUNDAY. DA
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.